# SDR DALA1032656302

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,133 hours, 11,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT ROWS 77 - 79 INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD.  (2010-00858)
